Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Fever, major anxiety, fatigue, high BP, breathing problem. Prozac, xanex not helping. What to do?

I have a low grade fever , I do not feel sick but yesterday I was suffering major anxiety and I am fatigued. I was in the emergency room last week and they checked my heart, lungs. I did have high blood pressure but they seem to think its due to anxiety. I just get where I cant breathe and feel like I am going to pass out. Whay could this be? The dr prescibed me prozac and xanex for anxiety but it doesnt help...
Asked On : Fri, 15 Mar 2013
Answers:  2 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
It takes some time for the prozac to start acting and you may need an increased dose as well. I feel like you might benefit from getting a complete cardiac check to rule out any other conditions and make sure that you are going to do the right thing by revisiting with your psychiatrist. I hope this helps. Take care and have a good day !
Answered: Fri, 15 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Psychiatrist Dr. Seikhoo Bishnoi's  Response
Dec 2014
Welcome to HCM

You have anxiety, fatigue, difficulty in breathing. These are features of anxiety. You were taking Prozac or Fluoxetine and Xanex or Clonazepam. Fluoxetine is a SSRI and Clonazepam is a benzodiazepine. Both are very good drugs in anxiety. As you are complaining that you can't breath and feeling like going to pass out. Those symptoms may be of Panic. So these drugs are must for rapid recovery. It will take at least 3-4 weeks for proper relief with drugs.
Other methods like deep breathing relaxation, muscle relaxation, yoga etc. will also help.
I advise to visit a good psychiatrist for expert opinion.


Dr. Seikhoo Bishnoi
Answered: Fri, 15 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor